Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking nervup, nutropill and baclofen while recovering from paralysis. Asked to stop medications except nutropill. Proper treatment?

My father is a paralysis patient and he is taking following medicines for last 4 months. Nervup OD nutropill baclofen I ve been told by one doctor that nutropill works only for the first month and there is no need to continue these medicines. He has advised to stop all above medicines and take Remylin. What will be pros and cons of this change? Pls advise.
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response

Thanks for the query,

I understand your problem

Let me tell you that a person can have paralysis because of problem in the brain, spinal cord and/or peripheral nerves. The out come and treatment of a given patient with paralysis depends upon the diagnosis. I will be happy if could have provided this information so that i could have helped you better. How ever, I agree with your doctor. Please get back to me in case you have any concern

Best wishes
Dr Gopal K Dash MD, DM, Post-doctoral fellowship (Epilepsy)
Consultant Neurologist and Epilepsy specialist
Nrayana Hrudayalaya Hospital, Bangalore
My Blog in the Web site:

Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor